Program

SCIENTIFIC PROGRAM


The Next Frontiers in Cellular Therapy

SCIENTIFIC PROGRAM DAY 1: Friday, October 26, 2018
Venue: Convention Hall II & III

Time Session: Topic & Speaker
13.50-14.00 Opening Ceremony
14.00-15.00
(60 mins)

Regulatory Issue I
Chairperson:
  Kiyoshi Okada (Japan)
  Suchart Chongprasert (Thailand)

Regulatory convergence initiatives for advanced therapy products
  Srinivasan Kellathur (Singapore)

Regulatory issue of cellular therapy in Thailand
  Suchart Chongprasert (Thailand)

Regulatory trends on regenerative medical products in Japan
  Yoshiaki Maruyama (Japan)

Regulation on cell and gene therapy products in Korea
  Kyoung Suk Choi (Korea)

15.00-15.30 Coffee Break | Exhibition
15.30-16.30
(60 mins.)

Regulatory Issue II
Chairperson:
  Srinivasan Kellathur (Singapore)
  Yoshiaki Maruyama (Japan)

Enactment and revision of cord blood act in Korea
  Young-Ho Lee (Korea)

New regulation on cellular therapy in Taiwan
  Chung Liang Shih (Taiwan)

Regulatory Issue in China
  He Huang (China)

Commercially successful advanced therapy medicinal products:
A European perspective on scientific and regulatory issues
  Maria Christina Galli (Italy)

16.30-17.30
(60 mins)

Regenerative Medicine I
Chairperson:
  Kiyoshi Okada (Japan)
  Ponlapat Rojnuckarin (Thailand)

Cellular therapy with mesenchymal stromal cells, a breakthrough?
  Willem Fibbe (Netherlands)

CD34+ cell transplantation for critical limb ischemia patients undergoing hemodialysis: A challenge for devastating disease
  Takayasu Ohtake (Japan)

Scaffold-free bio-3D printing for solid organ fabrication
  Koichi Nakayama (Japan)

17.30-19.00
(90 mins.)

Dinner Symposium: Miltenyi Biotec

Translating science into a smile
  Yingzi Ge (Germany)

Automated manufacturing of chimeric antigen receptor T cells
  Lin Yang, PersonGen (China)

CliniMACS Prodigy® adherent cell culture system: An automated, closed, and GMP-compliant platform for complex human cell manufacturing
  Chao Sheng (Germany)

SCIENTIFIC PROGRAM DAY 2: Saturday, October 27, 2018
Venue: Convention Hall II & III

Time Session: Topic & Speaker
08.30-10.00
(90 mins.)

Regenerative Medicine II
Chairperson:
  Yao-Chang Chen (Taiwan)
  Artit Ungkanont (Thailand)

Modeling Wiskott-Aldrich syndrome with induced pluripotent stem cells
  Nipan Isarasena (Thailand)

Allogeneic cord blood-derived cell therapy product PNEUMOMSTEM® for the preventive treatment of Bronchopulmonary-Dysplasia (BPD) in premature infants
  Antonio Lee (Korea/USA)

Pre-engraftment immune reaction and engraftment failure following cord blood transplantation
  Shuichi Taniguchi (Japan)

10.00-10.30 Coffee Break | Exhibition
10.30-12.10
(100 mins.)

Hematopoietic Stem Cell Transplantation
Chairperson:
  Yao-Chang Chen (Taiwan)
  Artit Ungkanont (Thailand)

Graft-versus-host disease: Biological insights from preclinical and clinical studies
  He Huang (China)

Haplo-identical hematopoietic stem cell transplantation with post-transplant cyclophosphamide approach
  Usanarat Anurathapan (Thailand)

Comparable outcome of haploidentical hematopoietic stem cell transplantation compared to transplantation from other donor types in pediatric acquired aplastic anemia
  Ho Joon Im (Korea)

New waves in graft-versus-host disease control: information posted from Japan
  Shigeru Chiba (Japan)

Stem Cell Transplantation in Taiwan
  Bor Sheng Ko (Taiwan)



12.10-13.10
(60 mins.)
(Lunch box will be served during the symposia)

Luncheon Symposium I Sanofi-Aventis
Unveiling the Diagnostic Journey of the Rare Hematological Disorder
  Archrob Khuhapinant (Thailand)
  Soo-Min Lim (Malaysia)
  Adisak Tantiworawit (Thailand)

13.10-14.10
(60 mins.)

Luncheon Symposium II Medeze
Cancer Immune Cell Therapy
  Akihiro Shimosaka (Japan)
  Veerapol Khemarangsan (Thailand)
  Junichi Masuyama (Japan)

14.10-15.40
(90 mins.)

Cellular & Gene Therapy I
Chairperson:
  Keiya Ozawa (Japan)
  Udomsak Bunworasate (Thailand)

Clinical grade manufacturing of virus- and tumor-specific T cells
  Rupert Handgretinger (German)

Clinical update on the gene therapy for beta-tahalssemia and sickle cell disease
  Philippe Leboulch (France)

Recent advances in chimeric antigen receptor modified T cells against CD19 for treatment of CD19+ acute lymphocytic leukemia
  He Huang (China)

15.40-16.10 Coffee Break / Exhibition
16.10-17.10
(60 mins.)

Stem Cell Research
Chairperson:
  Keiya Ozawa (Japan)
  Udomsak Bunworasate (Thailand)

Haploid human embryonic stem cells: Derivation and applications
  Nissim Benvenisty (Israel)

Xeno-free generation of multi-functional gut organoids (Mini-Guts) from human embryonic stem cells
  Hidenori Akutsu (Japan)

18.30-20.30 Welcome Reception (for all delegates)

SCIENTIFIC PROGRAM DAY 3: Sunday, October 28, 2018
Venue: Convention Hall II & III

Time Session: Topic & Speaker
08.30-10.00
(90 mins.)

Joint Meeting of ISCT & ACTO
Chairperson:
  Akihira Shimosaka (Japan)
  John Rasko (Australia)

ISCT
Progress towards hemophilia gene therapy

  John Rasko (Australia)

Harnessing mesenchymal stromal cells for immune regulation

  Willem Fibbe (Netherlands)

ACTO
Harnessing mesenchymal stromal cells for immune regulation
  Willem Fibbe (Netherlands)

Clinical development of chimeric antigen receptor-modified T-cell therapy for hematologic malignancies in Japan: Current status and challenges
  Ken Ohmine (Japan)

10.00-10.30 Coffee Break | Exhibition
10.30-12.00
(90 mins)

Cellular & Gene Therapy II
Chairperson:
  Akihira Shimosaka (Japan)
  Suradej Hongeng (Thailand)

Enhancement of β‐globin gene expression in thalassemic IVS2‐654 induced pluripotent stem cell‐derived erythroid cells by modified U7 snRNA
  Suparerk Borwornpinyo (Thailand)

Immunotherapy in HBV-related hepatocellularcarcinoma
  Antonio Bertoletti (Singapore)

CAR-T cell theray: Concept, current status, and future perspectives
  Keiya Ozawa (Japan)

12.00-12.10 Closing Ceremony

Contact

ACTO 2018 Secretariat Office
c/o The Thai Society of Hematology
10th Floor, The Royal Golden Jubilee Bldg.
2 Soi Soonvijai, New Petchburi Road
Bangkok 10310, THAILAND
Phone: 662 716-5977
Fax: 662 716-5978
info@acto2018.org
Contact person

1) Joi - Kanungnit Tangjaitrong, Staff
E-mail: info@acto2018.org

Organized by

Copyright The 9th Asian Cellular Therapy Organization Meeting (ACTO 2018), All rights reserved.